Translator Disclaimer
1995 A Phragmén-Lindelöf alternative for a class of quasilinear second order parabolic problems
Chang Hao Lin, L. E. Payne
Differential Integral Equations 8(3): 539-551 (1995).

Abstract

This paper deals with classical solutions of quasilinear equations of the form $$ [\rho(\mathbf{x},t,u,\nabla u)u,_i],_i = u,_t $$ in a semi--infinite cylinder in $\Bbb R^3$ with homogeneous initial data and with homogeneous Dirichlet data prescribed on the lateral surface for all time. Under appropriate assumptions on the form of $\rho$, Phragmen--Lindelöf type growth--decay estimates are derived.

Citation

Download Citation

Chang Hao Lin. L. E. Payne. "A Phragmén-Lindelöf alternative for a class of quasilinear second order parabolic problems." Differential Integral Equations 8 (3) 539 - 551, 1995.

Information

Published: 1995
First available in Project Euclid: 23 May 2013

zbMATH: 0833.35018
MathSciNet: MR1306573

Subjects:
Primary: 35B05
Secondary: 35K55

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.8 • No. 3 • 1995
Back to Top